A Generalization of the Exponentiated Weibull Model with Properties, Copula and Application

A Generalization of the Exponentiated Weibull Model

  • Mahmoud Mansour Taibah University
  • Mustafa Çağatay Korkmaz Artvin Çoruh University
  • M. Masoom Ali Ball State University
  • Haitham Yousof Benha University
  • Saiful Islam Ansari Azad institute of Engineering and Technology
  • Mohamed Ibrahim Damietta University

Abstract

In this paper, a new flexible version the exponentiated Weibull model is introduced and studied. The new model generalizes many new and well-known models. We are motivated to introduce and study the new model since its density exhibits various important shapes such as decreasing, unimodal, bimodal, inverse-N shaped, right skewed and left skewed. The failure rate of the proposed model is very attractive to define many special models with different types of failure rates such as decreasing, increasing, unimodal, N-shaped and bathtub shaped hazard rates. Maximum likelihood method is employed to estimate the unknown parameters and we assessed their performances by simulation study. The applicability of the new model is illustrated by a real data set.

Published
2020-09-01
How to Cite
MANSOUR, Mahmoud et al. A Generalization of the Exponentiated Weibull Model with Properties, Copula and Application. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 3, n. 2, p. 84-102, sep. 2020. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/59>. Date accessed: 21 oct. 2020.